Why Should I Not Get A Fever When Injecting?

Illustration of Why Should I Not Get A Fever When Injecting?
Illustration: Why Should I Not Get A Fever When Injecting? s3-us-west-2.amazonaws.com

why not give an injection to a fever sufferer?

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, I want to confirm first, what injection do you mean and what is the cause of the fever experienced?


Basically, fever is not a contraindication to injections (drug injections, family planning injections, or infusion). What's more important to know is what is causing the fever and what injection to do. For example, fever occurs due to certain infections of the skin in the injection area, so the injection should not be done in that area. If the fever is caused by something else (for example gastrointestinal infections and diarrhea) and the sufferer is experiencing severe dehydration, then an IV is recommended. If the cause of a fever is a certain bacterial infection that requires therapy in the form of intravenous antibiotics for example, then the installation of infusion and administration of antibiotics directly into the blood vessels (injection antibiotics) will be highly recommended to do.


Basically, drug injection also has its own risks and side effects, therefore it must be done according to the indications. If there is no indication of an injection, the doctor will not recommend it.

So much information from me, hopefully enough answer

: by

Related Question

(11 months ago)

...

Children Vomit After Bowel Movements, Is Vomiting?

Children Vomit After Bowel Movements, Is Vomiting?

(1 year ago)

I want to ask … My child is pooped after a while and then he vomits … Can that be called vomiting? thank you...

Pain In The Upper Back?

Pain In The Upper Back?

(1 year ago)

Hello,....

Leave a Reply

Your email address will not be published. Required fields are marked *